# SDR ASAA1047397

- Difficulty date: February 13, 2010
- Submitted: February 17, 2010
- Operation: Air carrier
- Aircraft: N767AS
- Make and model: Boeing 737490
- Aircraft serial: 27081
- Aircraft time: 56,992 hours, 32,346 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 654652840
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY RT FLOOR TO SIDEWALL SUPPORT IS CRACKED.  REMOVED AND FABRICATED FWD CARGO COMPARTMENT FLOOR TO SIDEWALL SUPPORT.
